MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number TN, LH780 ANALYTICAL STATION
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) confirmed that platelets were running high and identified the rbc diluent dispenser as a potential cause.The fse replaced the rbc diluent dispenser and fixed a kink in the tubing leading from blood sampling valve (bsv) to rbc bath.The fse verified repairs by running qc and daily check.Results met published performance specifications.The instrument was considered operational at the conclusion of this service visit.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported that their lh780 analytical station has generated erratic high platelet (plt) results.Erroneous results were not reported outside of the lab.There was no change in patient treatment, or death or injury as a result of this event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key8719932
Report Number1061932-2019-01674
Device Sequence Number1993120
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)170818
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN, LH780 ANALYTICAL STATION
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/20/2019
Patient Sequence Number1